# SDR CA080715004

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 46,418 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Part number: 31342001
- Condition: Sheared
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) RT AC GENERATOR FAIL LIGHT ILLUMINATED IN FLIGHT, SYSTEM WAS DEFERRED AS PER THE MEL. WHEN ACFT WAS AT A MX BASE, THE AC GENERATOR WAS REMOVED AND FOUND TO HAVE A SHEARED SHAFT. GENERATOR WAS REPLACED. NO FURTHER ISSUES.
